# SDR CALA0100102

- Difficulty date: February 4, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 44,758 hours, 44,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EIGHT OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  THE BATTERY PACKS AT STA 427R AND 570R WERE REMOVED AND REPLACED IAW SRM 33-53-00.
